# SDR SIMA20220425003

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 41,225 hours, 36,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: 12b
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12BC OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LAMP IAM EMB 145 AMM 33-50-07. OPS CHECK GOOD.
